# SDR SWIA201436157

- Difficulty date: January 16, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 27,254 hours, 25,036 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BATT RIB AT WS 53.6 IS CRACKED AT UPPER RADIUS.  C-CHECK REPAIRED RT BATT RIB AT WS 53.6 IAW REO.
